Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 49, NWS Tulsa, OK

March 10, 2026Creek County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2026, 10:05 PM CDT for Creek County, Okmulgee County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2026, 10:05 PM CDT (03:05 UTC)
Expired
Mar 10, 2026, 10:30 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 10, 5:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2176 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

738 
WUUS54 KTSA 110305
SVRTSA
OKC037-111-110345-
/O.NEW.KTSA.SV.W.0049.260311T0305Z-260311T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1005 PM CDT Tue Mar 10 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Creek County in northeastern Oklahoma...
  Northwestern Okmulgee County in northeastern Oklahoma...

* Until 1045 PM CDT.

* At 1004 PM CDT, a severe thunderstorm was located over Bristow,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Mounds...                         Bristow...
  Sapulpa...                        Depew...
  Slick...                          Kellyville...
  Kiefer...                         

This includes Interstate 44 between mile markers 184 and 214.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3607 9603 3580 9603 3571 9647 3588 9655
TIME...MOT...LOC 0304Z 246DEG 27KT 3583 9642 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
2 follow-up statements
268 
WWUS54 KTSA 110316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1016 PM CDT Tue Mar 10 2026

OKC037-111-110345-
/O.CON.KTSA.SV.W.0049.000000T0000Z-260311T0345Z/
Creek OK-Okmulgee OK-
1016 PM CDT Tue Mar 10 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EAST CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES...

At 1015 PM CDT, a severe thunderstorm was located 4 miles northeast
of Bristow, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Mounds...                         Bristow...
Kellyville...                     Sapulpa...
Kiefer...                         

This includes Interstate 44 between mile markers 191 and 214.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3607 9603 3583 9603 3579 9639 3593 9642
TIME...MOT...LOC 0315Z 246DEG 27KT 3587 9632 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
490 
WWUS54 KTSA 110330
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Tue Mar 10 2026

OKC037-111-110339-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-260311T0345Z/
Creek OK-Okmulgee OK-
1030 PM CDT Tue Mar 10 2026

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK AND
NORTHWESTERN OKMULGEE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds to 50 mph are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 400 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3607 9603 3583 9603 3579 9639 3593 9642
TIME...MOT...LOC 0327Z 246DEG 27KT 3592 9620 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:34 PM CDT, 3 hours 31 minutes earlier. Its key messages:

  • Updated at 1232 PM CDT Tue Mar 10 2026
  • A Slight Risk of severe weather and excessive rainfall exists today and tonight.
  • A strong cold front arrives Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
  • Fire weather concerns uptick through the rest of the week and into the upcoming weekend.
Area forecast discussion, Mar 10, 6:34 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 PM CDT Tue Mar 10 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1232 PM CDT Tue Mar 10 2026

 - A Slight Risk of severe weather and excessive rainfall exists
   today and tonight.

 - A strong cold front arrives Wednesday and a light freeze may
   occur for a few areas in northeast Oklahoma and northwest
   Arkansas Thursday morning.

 - Fire weather concerns uptick through the rest of the week and
   into the upcoming weekend.

&&

.SHORT TERM...
(Through tonight)
Issued at 1232 PM CDT Tue Mar 10 2026

Scattered thunderstorms have developed across far southeast
Oklahoma in the past couple of hours in response to the low level
jet that extends east Texas into southeast Oklahoma and southwest
Arkansas. This activity should remain sub-severe or at most
marginally severe into the afternoon given its location in a
relative minimum of instability and a lack of effective shear.
This should shift largely east of the area by mid afternoon.

Attention then turns to potential for isolated thunderstorm
development mid to late afternoon across mainly northeast
Oklahoma. There have been inconsistent signals in the CAMs over
the last 24 to 35 hours that one or two storms could develop
within an instability axis stretched across that area. Current
mesoanalysis shows plenty of MUCAPE already along with more than
sufficient effective shear. If a storm can go in this environment,
a severe weather potential exists, primarily in the form of large
hail and wind gusts.

The more widespread thunderstorm development and highest threat
for severe weather, including tornadoes, remains likely to occur
from mid to late evening into the early morning Wednesday. A
squall line is expected to develop to the west of the area early
evening as a mid level disturbance moves in ahead of the main
upper level storm system located well to the southwest in Texas.
Low level shear should increase through the evening with the ramp
up of the low level jet, leading to tornado potential with any
favored areas of the expected line. This should be most likely
across parts of eastern Oklahoma, earlier in the event. The line
will shift eastward overnight, with the chance of some decrease
with eastward extent possible given the lower instability in far
eastern Oklahoma and into western Arkansas.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 1232 PM CDT Tue Mar 10 2026

A strong cold front will move through the area beginning daybreak
Wednesday, with falling temperatures and strong and gusty
northerly winds. Some potential for showers and isolated
thunderstorms will exist during mainly the morning along and ahead
of the front. However, any severe weather threat will be done by
daybreak. The gusty winds and falling dew points behind the front
may lead to localized fire weather concerns, primarily across
northeast Oklahoma, depending on how much rainfall occurs with
tonight's event. Surface high pressure will move into the area
Wednesday night into Thursday morning, with good radiational
cooling conditions leading to widespread lows in the 30s. Parts of
northeast Oklahoma and northwest Arkansas will likely freeze.
Southerly winds should return Thursday as the surface high shifts
east, with warmer afternoon temperatures especially for northeast
Oklahoma. The warmup will continue into Friday and Saturday ahead
of another strong cold front during the latter part of the
weekend. Low chances for rain will exist across far eastern
Oklahoma into western Arkansas, with at least some potential for
wintry precipitation types Sunday night into Monday morning with
the coldest air. Much colder daytime temperatures than we have
seen of late will open next week, along with additional
opportunities for freezing temperatures. The freezing
temperatures, both Wednesday night/Thursday morning and again
early next week, may have an impact on fuels across the area,
leading to an uptick in the fire weather potential.

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Tue Mar 10 2026

Not too many changes were made to the previous TAFs. A line of
strong and severe thunderstorms will move from west to east
across the terminals from mid evening tonight into early
Wednesday morning, with a period of IFR conditions and strong VRB
wind gusts. An abrupt wind shift and increase in speed and gusts
will occur at all sites from Wednesday morning and through the
afternoon following a strong cold frontal passage. MVFR ceilings
should occur with the front at most sites, but should trend to VFR
by early to mid afternoon for OK TAF sites, with MVFR hanging on
through later afternoon or early evening for AR TAF sites.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  55  64  35 /  10  80  40   0
FSM   80  63  73  37 /  10  90  60   0
MLC   79  60  71  37 /  10  90  40   0
BVO   86  49  62  30 /  10  70  30   0
FYV   78  57  67  32 /  10  90  60   0
BYV   78  58  64  34 /  10  80  70   0
MKO   80  58  67  34 /  10  90  40   0
MIO   80  50  62  32 /  10  60  60   0
F10   81  57  68  35 /  10  90  30   0
HHW   78  62  76  38 /  10  90  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
LONG TERM....22
AVIATION...67
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
602 PM CDT Tue Mar 10 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
602 PM CDT Tue Mar 10 2026

...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM.

DISCUSSION...
Numerous thunderstorms will spread across eastern Oklahoma and
northwest Arkansas this evening through the early morning hours
on Wednesday. Severe weather potential will accompany the storms
as the spread eastward. Locally intense and damaging winds are
possible within the line of storms along with risk of quickly
developing tornadoes. Isolated large hail will be possible primarily
across eastern Oklahoma. Locally heavy rainfall can also be
expected with the heaviest rains forecast across southeast
Oklahoma. The severe weather risk will end form west to east as
the line of storms pass.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...High Fire Weather and High Wind Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may linger into Wednesday morning across southeast Oklahoma
and western Arkansas ahead of a cold front. The severe weather
threat is expected to have waned by this time. Gusty north to
northwest winds are expected behind a cold front Wednesday, which
could drive a localized fire weather threat in parts of northeast
Oklahoma, depending on how much rain falls tonight.

A pair of low pressure systems are expected to move across the
north central part of the country later this week into the
weekend. Strong south to southwest winds are forecast Thursday
and again Saturday. A strong cold front is then expected to push
through on Sunday, again bringing strong northerly winds. While
vegetation is in a green-up stage, there will be heightened fire
weather concern on warmer and windier days while some dormant
fuels still exist.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 10, 4:16 PM CDT, 5 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
416 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Tornado          2 NE Oneta              36.04N 95.68W
03/06/2026                   Wagoner            OK   NWS Storm Survey

            A tornado damaged the roofs of numerous
            homes and broke windows, uprooted or snapped
            trees, and damaged outbuildings. KINX
            WSR-88D radar data indicate that this
            tornado rotated anticyclonically.

&&

EJC
Special weather statement, Mar 10, 9:12 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
912 PM CDT Tue Mar 10 2026

OKZ064-065-110315-
Okfuskee OK-Creek OK-
912 PM CDT Tue Mar 10 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES THROUGH 1015 PM CDT...

At 912 PM CDT, Doppler radar indicated a strong thunderstorm over
Davenport, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Depew...                          Milfay...
Bristow...

This includes Interstate 44 between mile markers 178 and 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3588 9662 3599 9637 3566 9624 3559 9662
TIME...MOT...LOC 0212Z 247DEG 20KT 3570 9675

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Mar 10, 9:28 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
928 PM CDT Tue Mar 10 2026

OKZ054-059-110300-
Osage OK-Pawnee OK-
928 PM CDT Tue Mar 10 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 1000 PM CDT...

At 928 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Pawnee, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Pawnee...
Skedee...                         Blackburn...
Fairfax...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3665 9663 3636 9636 3624 9682 3625 9684
      3625 9688 3629 9693 3632 9693
TIME...MOT...LOC 0228Z 237DEG 36KT 3631 9685

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Mar 10, 9:56 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 PM CDT Tue Mar 10 2026

OKZ064-065-110345-
Okfuskee OK-Creek OK-
956 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CREEK AND OKFUSKEE
COUNTIES THROUGH 1045 PM CDT...

At 956 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Prague to near Little to near
Seminole to 3 miles southeast of Maud to 3 miles southeast of St.
Louis. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Clearview...                      Mason...
Boley...                          Paden...
Castle...                         Okemah...
Bearden...                        Welty...
Okfuskee...

This includes Interstate 40 in Oklahoma between mile markers 212 and
228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3556 9662 3570 9630 3560 9621 3548 9615
      3537 9615 3529 9618 3529 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3540 9653 3539 9655 3541 9658
      3540 9662
TIME...MOT...LOC 0256Z 248DEG 29KT 3544 9671 3533 9667 3522 9666 3511
9673 3504 9683

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:12 PM CDTSpecial Weather StatementTSACreek63 min
Mar 10, 9:28 PM CDTSpecial Weather StatementTSAPawnee32 min
Mar 10, 9:56 PM CDTSpecial Weather StatementTSAOkfuskee49 min
Mar 10, 10:20 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee40 min
Mar 10, 10:38 PM CDTSpecial Weather StatementTSAOsage37 min
Mar 10, 10:40 PM CDTSpecial Weather StatementTSATulsa35 min
Mar 10, 10:57 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Mar 10, 11:01 PM CDTSpecial Weather StatementTSACraig29 min
Mar 10, 11:05 PM CDTSpecial Weather StatementTSAWagoner25 min
Mar 10, 11:09 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner36 min
Mar 10, 11:12 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner28 min
Mar 10, 11:20 PM CDTSpecial Weather StatementTSAOkmulgee, Rogers, Tulsa40 min
Mar 10, 11:23 PM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Mar 10, 11:29 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner31 min
Mar 10, 11:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes27 min
Mar 10, 11:36 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner39 min
Mar 10, 11:47 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Mar 10, 11:53 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa18 min
Mar 10, 11:56 PM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Mar 11, 12:10 AM CDTSpecial Weather StatementTSAAdair, Delaware50 min
Mar 11, 12:23 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore52 min
Mar 11, 12:29 AM CDTTornado WarningTSAHaskell, Latimer, LeFlore31 min
Mar 11, 12:38 AM CDTSpecial Weather StatementTSASequoyah37 min
Mar 11, 12:42 AM CDTTornado WarningTSAHaskell, Latimer, LeFlore8 min
Mar 11, 12:58 AM CDTTornado WarningTSALeFlore, Sequoyah32 min
Mar 11, 1:00 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah45 min
Mar 11, 1:24 AM CDTSevere Thunderstorm WarningTSALeFlore51 min
Mar 11, 1:36 AM CDTSevere Thunderstorm WarningTSALeFlore13 min
Mar 11, 9:49 AM CDTRiver Flood AdvisoryTSACherokee22 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.